| Catalog Number |
9001-VC-005 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported by clinical staff that: "stylet could not be removed from catheter".The patients current condition is reported as "deceased".The patient was being treated for a reported "internal trauma".Additional information has been requested from the clinical staff.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A review of the certificate of compliance found that the needle set passed all the release criteria.The ifu provided with this kit was reviewed as part of this complaint investigation.The ifu for this device states "important: control patient movement prior to and during procedure.Squeeze trigger and apply gentle, steady pressure.Important: do not use excessive force".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.